# SDR DALA13050399215

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 45,156 hours, 24,372 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SLIGHT HAZE AND WARM AIR COMING FROM REAR OF ACFT.   R & R LEFT TEMPERATURE CONTROL IAW AMM.  OPS CHECKED GOOD. MCO/PLAC REMOVED.
